Weak discrete time approximation of stochastic differential equations with time delay

Publication Type:
Journal Article
Citation:
Mathematics and Computers in Simulation, 2002, 59 (6), pp. 497 - 507
Issue Date:
2002-07-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2002000305.pdf658.93 kB
Adobe PDF
This paper considers the derivation of weak discrete time approximations for solutions of stochastic differential equations with time delay. These are suitable for Monte Carlo simulation and allow the computation of expectations for functionals of stochastic delay equations. The suggested approximations converge in a weak sense. © 2002 IMACS. Published by Elsevier Science B.V. All rights reserved.
Please use this identifier to cite or link to this item: